MAUDE Adverse Event Report: EXACTECH, INC. SUP/POST AUG PLATE, R RS GLENOID BASEPLATE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. SUP/POST AUG PLATE, R RS GLENOID BASEPLATE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-08
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Bacterial Infection (1735); Pain (1994); Implant Pain (4561); Medical device site infection (4845)
Date of Event 08/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): (b)(6): 320-06-38 - glenosphere 38mm.(b)(6): 300-01-13 - equinoxe, humeral stem primary, press fit 13mm.(b)(6): 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(6): 320-15-05 - eq rev locking screw.(b)(6): 320-20-00 - eq reverse torque defining screw kit.(b)(6): 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(6): 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.(b)(6): 320-38-00 - 145-deg pe 38mm hum liner +0.(b)(6): 321-20-00 - equinoxe reverse shoulder drill kit.(b)(6): 531-20-00 - shldr gps rvrs drill kit.(b)(6): 531-78-20 - shouldr gps hex pins kit.(b)(6): a10012 - gps implant kit v2.
 
Event or Problem Description
As reported by the equinoxe shoulder study, approximately 5 months post implantation of right tsa, the patient presented with septic loosening.At fall 2021 visit, subject said he was in a mva 2 months earlier and has had severe pain in shoulder ever since.X-ray images showed lucency around the glenoid cage & superior screw.Revision surgery is tbd.This event is still considered continuing, and the clinical report indicates that the event is definitely not related to the device(s) and possibly related to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, e.The adverse event reported may be the result of the glenoid septic loosening as reported.However, the loosening cannot be confirmed and any potential contributions from user or patient-related contributing factors to the event cannot be evaluated as no radiograph, images, or clinical information was provided.The reason for the reported infection cannot be conclusively determined; however, it may be related to an underlying patient condition.A review of the sterile certificates was performed for all components.All lots were accepted to the requirements.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
SUP/POST AUG PLATE, R RS GLENOID BASEPLATE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key19481570
Report Number1038671-2024-01750
Device Sequence Number8010609
Product Code KWS
UDI-Device Identifier10885862242563
UDI-Public10885862242563
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K131575
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date07/03/2025
Date Device Manufactured08/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexMale
Patient Weight91 KG
Patient EthnicityHispanic